# SDR DALA12012459008

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 50,310 hours, 39,842 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, T, J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED AIR TURN BACK, FOLLOWING A NR 1 ENGINE STALL ON CLIMB OUT.   LOST GENERATOR AND BEGAN TO LOSE OIL QUANTITY AND OIL PRESSURE.  WHEN OIL PRESSURE REACHED 7 PSI, PILOT SHUTDOWN ENGINE.  NON EVENTFUL LANDING.  MX FOUND SECTION OF LOWER COWL MISSING DUE TO UNCONTAINED TURBINE FAILURE. MX REPLACED THE ENGINE AND DAMAGED COWLING.
